MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-P QUADRA-P STD STEM SIZE 1; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-P QUADRA-P STD STEM SIZE 1; CEMENTLESS STEM
Catalog Number 01.12.121
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 07/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 august 2020: lot 1908578: (b)(4) items manufactured and released on 10-mar-2020.Expiration date: 2025-02-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by clinical affairs manager: few weeks after cementless total hip arthroplasty, the patient reported pain due to a femoral fracture.During rehabilitation period, a sudden movement on a weakened bone due to normal femoral preparation may favour the occurrence of early fracture.There is no reason to suspect a faulty device.
 
Event or Problem Description
The patient came in reporting pain due to a fractured femur.The cause of the fracture is unknown.The surgeon cabled the fracture and revised the head, stem and liner.The surgery was completed successfully.

Brand Name
STEM: QUADRA-P QUADRA-P STD STEM SIZE 1
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10429824
Report Number3005180920-2020-00536
Device Sequence Number2344630
Product Code LZO
UDI-Device Identifier07630040720427
UDI-Public07630040720427
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181254
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/24/2025
Device Catalogue Number01.12.121
Device Lot Number1908578
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2020
Initial Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;